# SDR SWIA202081951836

- Difficulty date: August 3, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA FLOOR STRUCTURE RH INTERCOSTAL FR90-91.   REMOVED CORROSION BY BLENDING ON AFT WET AREA FLOOR STRUCTURE RH INTERCOSTAL FR90-91 PER SRM. FOUND TO BE IN LIMITS PER SRM. NOMIANL 0.063'' REMAINING 0.060'' L=1.7'' X W= 0.7'' X H=0.003'' ASSET TC2-61453 DUE 4-16-21 ND TC2-7410 DUE 2-19-21.
